# SDR P9RA20050097

- Difficulty date: August 28, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 608884
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFB FORWARD EMERGENCY LIGHTS INOP IN FIRST CLASS CABIN.  FOUND MOISTURE IN SEVERAL LIGHT STRIP HOOK UP POINTS.  CLEANED CONTACTS.  OPS CHECKED GOOD PER MM.  NO PART REPLACEMENT AT THIS TIME.
